Alert archive / Nebraska / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 246, NWS North Platte, NE
NWS North Platte, NE issued this severe thunderstorm warning at Jul 8, 2013, 10:11 PM CDT for Frontier County, Nebraska. It was in force for 49 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 8, 2013, 10:11 PM CDT (03:11 UTC)
- Expired
- Jul 8, 2013, 11:00 PM CDT
- In force
- 49 min
- Issued by
- NWS North Platte, NE
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Frontier County, NE
The radar
The North Platte radar (KLNX), 152 km from the middle of the area, began a volume at 03:12 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 8, 10:15 PM CDT | HAIL 1.25 | 5 Sw Curtis, NE | HALF DOLLAR SIZE HAIL WITH GUSTY WINDS AND 0.50 INCH OF RAINFALL. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 4 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 3.2 hours before the alert went out and 61 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 907 J/kg
- Mixed-layer CIN
- -91 J/kg
- Mixed-layer LCL
- 2096 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- 45 m²/s²
- 0-3 km storm-relative helicity
- 157 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 4.8
The text
As transmitted, in the capitals the NWS used until 2016.
842
WUUS53 KLBF 090311
SVRLBF
NEC063-090400-
/O.NEW.KLBF.SV.W.0246.130709T0311Z-130709T0400Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1011 PM CDT MON JUL 8 2013
THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CENTRAL FRONTIER COUNTY IN SOUTHWEST NEBRASKA...
* UNTIL 1100 PM CDT
* AT 1007 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 6 MILES SOUTH OF
MAYWOOD...AND MOVING EAST AT 25 MPH.
HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
CURTIS...STOCKVILLE...MOOREFIELD...DANCING LEAF EARTH LODGE AND
ORAFINO.
THIS INCLUDES HIGHWAY 83 BETWEEN MILE MARKERS 38 AND 48.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4051 10065 4065 10069 4070 10049 4070 10023
4047 10015
TIME...MOT...LOC 0311Z 258DEG 21KT 4058 10057
HAIL...1.00IN
WIND...60MPH
$$
TAYLOR2 follow-up statements
801
WWUS53 KLBF 090328
SVSLBF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1028 PM CDT MON JUL 8 2013
NEC063-090400-
/O.CON.KLBF.SV.W.0246.000000T0000Z-130709T0400Z/
FRONTIER NE-
1028 PM CDT MON JUL 8 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CENTRAL
FRONTIER COUNTY UNTIL 1100 PM CDT...
AT 1026 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR CURTIS...AND
MOVING EAST AT 25 MPH.
HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
STOCKVILLE...MOOREFIELD...DANCING LEAF EARTH LODGE AND ORAFINO.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4051 10055 4064 10055 4070 10049 4070 10023
4047 10015
TIME...MOT...LOC 0328Z 258DEG 21KT 4060 10044
HAIL...1.00IN
WIND...60MPH
$$
TAYLOR762
WWUS53 KLBF 090346
SVSLBF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1046 PM CDT MON JUL 8 2013
NEC063-090355-
/O.CAN.KLBF.SV.W.0246.000000T0000Z-130709T0400Z/
FRONTIER NE-
1046 PM CDT MON JUL 8 2013
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL FRONTIER COUNTY IS
CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
HOWEVER...GUSTY WINDS AND HEAVY RAIN ARE STILL POSSIBLE WITH THIS
THUNDERSTORM.
LAT...LON 4051 10055 4064 10055 4070 10049 4070 10023
4047 10015
TIME...MOT...LOC 0345Z 258DEG 21KT 4062 10031
$$
TAYLORWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 8, 6:37 PM CDT, 3 hours 34 minutes earlier.
Area forecast discussion, Jul 8, 6:37 PM CDT, 3 hours 34 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORTH PLATTE NE 637 PM CDT MON JUL 8 2013 .SYNOPSIS... ISSUED AT 312 PM CDT MON JUL 8 2013 BROAD UPPER LEVEL RIDGE ACROSS THE SOUTHERN ROCKIES AND SOUTHERN PLAINS TODAY. SHORT WAVE RIDING THE PERIPHERAL OF THE RIDGE...CROSSING THE ROCKIES THIS AFTERNOON...WITH THE LEADING EDGE NOW PUSHING INTO SE WY. STALLED SURFACE BOUNDARY STRETCHES EAST/WEST ACROSS THE STATE...THEN PUSHES NORTH TO A LOW OVER SE MONTANA. MEANWHILE A SECOND LOW IS LOCATED OVER NE COLORADO AND A TRAILING TROUGH TO THE S/SSW. && .SHORT TERM...(THIS EVENING THROUGH TUESDAY) ISSUED AT 312 PM CDT MON JUL 8 2013 AS THE SHORT WAVE MOVES EAST TONIGHT EXPECT THUNDERSTORMS TO FIRE...SOME REACHING SEVERE LIMITS. WHILE TEMPS ARE ONLY AROUND 90 TO THE MID 90S...A MOISTURE RICH ENVIRONMENT EXISTS...MORNING SOUNDING HAD PWATS NEAR 1.40 INCHES. THIS IS 129% OF NORMAL AND ABOVE THE 75 PERCENTILE. LATEST LAPS HAS ERODED MOST OF THE CAP...AND STORMS ARE BEGINNING TO DEVELOP OVER THE PANHANDLE. THIS AREA WILL CONTINUE TO EXPAND AND STRENGTHEN WITH THE SUPPORT OF THE WAVE MOVING ACROSS WY. THUS EXPECTING ANOTHER ROUND OF SEVERE WEATHER. DECENT SHEAR SHOULD ALLOW FOR STORMS TO SPIN WITH LARGE HAIL AND DAMAGING WINDS THE PRIMARY THREAT. EARLY ON WITH DISCREET CELLS AN ISOLATED TORNADO CAN NOT BE RULED OUT. AS THE EVENING PROGRESS THE STORMS WILL LIKELY CONGEAL INTO AN MCS AND CONTINUE TO MOVE EAST. BEHIND THE MCS RICH MOISTURE WILL EXIST ACROSS THE AREA. THIS MORNING ACROSS MUCH OF THE EASTERN CWA HAD SOME FOG DEVELOP AND SEE A SIMILAR SET UP TONIGHT. HAVE INCLUDED PATCHY FOG FOR NOW...AND WILL MONITOR FOR POSSIBLE LOCALLY DENSE FOG. SOME OF THE MOS GUIDANCE DOES HAVE VSBY DOWN TO 1SM SO HAVE ADDITIONAL CONFIDENCE OF FOG DEVELOPMENT. TOMORROW THE RIDGE WILL RETROGRADE SLIGHTLY WESTWARD...CENTERING MORE OVER THE FOUR CORNERS. THIS WILL RESULT IN MORE OF NW FLOW ALOFT. MEANWHILE A WEAK SFC COLD FRONT WILL MOVE INTO THE AREA. MOST OF THE DAY EXPECT THE CAP TO HOLD...HOWEVER AS THE FRONT PUSHES EAST...THE CHANCE INCREASES FOR MORE STORMS DEVELOPMENT. GENERALLY EXPECT STORMS TO HOLD OFF UNTIL MID TO LATE AFTERNOON. AHEAD OF THE FRONT TEMPS WILL STILL BE WARM...WITH 90S AND MAYBE A 100 DEGREE READING ACROSS FAR SW NEB. .LONG TERM...(TUESDAY NIGHT THROUGH MONDAY) ISSUED AT 312 PM CDT MON JUL 8 2013 FOR TUES NIGHT...RELATIVELY SIGNIFICANT COLD FRONT WILL PUSH THROUGH THE FCST AREA AS A RESULT OF A FAIRLY PTENTIAL UPPER PV ANOMALY MOVING ACROSS THE NORTHERN PLAINS. TIMING IS A BIT IN QUESTION AS MODELS GENERALLY HAVE THE FRONT THROUGH THE AREA BY 00Z WED. BEST LOW LEVEL MOISTURE APPEARS TO POOL IN NORTHEASTERN NEB INTO ERN SD AND HENCE BETTER CAPE RESIDE AHEAD OF THE FRONT THERE. GOOD DEEP LAYER SHEAR WOULD ALSO BE PRESENT SHOULD THUNDERSTORM DEVELOPMENT OCCUR...HOWEVER BEST LOW LEVEL FORCING APPEARS TO OUTSIDE OF THE FCST AREA. STILL HAVE INCLUDED SMALL CHCS IN SOUTHERN FRINGES OF FCST AREA TO ACCOUNT FOR POTENTIAL SLOWER FRONTAL PASSAGE AND WITH THE FRONT STALLING. UPPER RIDGE REBOUNDS QUICKLY WED AS NEXT SIGNIFICANT LONG WAVE TROUGH PUSHES INTO THE PAC NW. SOME INTIAL CHANCE FOR SHRA OR ISOLATED TSRA WED IN UPSLOPE POST-FRONTAL FLOW. HOWEVER MODELS TYPICALLY OVER PLAY THIS POTENTIAL AS POST-FRONTAL DEVELOPMENT USUALLY FAVORS THE HIGHER TERRAIN FURTHER WEST SO CONFIDENCE IN THIS SCENARIO NOT HIGH...AND ADDING TO THIS IS FAIRLY DRY LOW LEVELS AS PROGGED BY FCST SOUNDINGS. SO ANY DEVELOPMENT THAT OCCURS FURTHER WEST SHOULD STRUGGLE AS IS PUSHES EWD. STRONG UPPER RIDGE BUILDS IN FOR LATE WED INTO THURSDAY SO WITH WARMING TEMPS ALOFT AND BEST LARGE SCALE ASCENT LOCATED WELL NORTH OF THE AREA A DRY FCST IS IN PLACE FOR THURSDAY. MAX TEMPS WED WILL BE HELD DOWN THOUGH STILL NEAR AVE FOR THIS TIME OF YEAR WITH SOME CLOUD COVER AND THE COOLER AIR BEING RECIRCULATED IN UPSLOPE ERLY/SERLY FLOW. HOWEVER...THE REBOUND QUICKLY THURSDAY INTO FRIDAY. FOR FRIDAY THROUGH MONDAY...UPPER RIDGE BEGINS TO BREAK DOWN AS THE NEXT LONG WAVE TROUGH IN THE NORTHERN STREAM PUSHES EASTWARD FROM THE PAC NW. THE CENTRAL PLAINS REMAIN UNDER THE RIDGE AS IT GETS KNOCKED DOWN AND ZONAL FLOW DEVELOPS OVER THE NORTHERN PLAINS FOR THE WEEKEND. LEAD SHORT WAVE WILL MOVE QUICKLY ACROSS CENTRAL CANADA AND WILL DRIVE A FRONT SOUTHWARD...BUT WILL HAVE A HARD TIME PROGRESSING THROUGH THE STRONG UPPER RIDGE. CONFIDENCE LOW ON POTENTIAL FOR LOW LEVEL FORCING SUFFICIENT TO OVERCOME MID LEVEL CAP BUT THE EXCEPTION MAY BE IN NORTHWESTERN PORTION OF THE AREA CLOSER TO STALLED FRONTAL BOUNDARY. FOR SATURDAY BOUNDARY REMAINS ACROSS THE AREA BUT DESPITE DECENT LOW LEVEL MOISTURE CAPE IS LACKING WITH WARM MID LEVEL TEMPS. CONVECTIVE INITIATION SAT MAY BE FURTHER NORTH AND CLOSER TO WHERE UPPER LEVEL FORCING CAN INDUCE BETTER LOW LEVEL CONVERGENCE...AND THEN DEVELOPMENT ALONG THE FRONT IN NEBR WOULD BE ASSOCIATED WITH STORM INTERACTION. CONFIDENCE IS AGAIN NOT HIGH BUT POTENTIAL IS BETTER THAN FRIDAY. SUNDAY SEEMS THE BEST POTENTIAL AS FRONTAL BOUNDARY AGAIN REMAINS ACROSS THE AREA BUT AS ANOTHER SIGNIFICANT PV ANOMALY PASSES ACROSS THE NORTHERN PLAINS THERE SHOULD BE BETTER DEEP LAYER ASCENT AND WITH AN ERLY FLOW IN THE LOW LEVELS THERE SHOULD BE BETTER DEEP LAYER SHEAR TO SUSTAIN DEVELOPMENT. AVERAGE CONFIDENCE FOR THUNDERSTORM DEVELOPMENT FOR SUNDAY. TEMPS THROUGH THE PERIOD WILL REMAIN WELL ABOVE AVE FRIDAY AND SATURDAY AS RIDGE REMAINS OVERHEAD...BUT WILL COOL BY MONDAY AS THE UPPER RIDGE BREAKS DOWN AND ASSUMING MORE CLOUD COVER ASSOCIATED WITH ANY CONVECTIVE DEVELOPMENT. && .AVIATION...(FOR THE 00Z TAFS THROUGH 00Z TUESDAY EVENING) ISSUED AT 635 PM CDT MON JUL 8 2013 EXPECT SCATTERED THUNDERSTORMS THROUGH 01Z AT THE KVTN TERMINAL...AND FROM 01Z THROUGH 03Z AT THE KLBF TERMINAL THIS EVENING. SKIES WILL GRADUALLY CLEAR BY LATE EVENING...AND WILL PERSIST THROUGH TUESDAY MORNING. CLOUDINESS WILL BE ON THE INCREASE TUESDAY AFTERNOON WITH SCATTERED MID CLOUDS AON 7000 FT AGL POSSIBLE. WINDS WILL BE LIGHT AND VARIABLE TONIGHT...EXCEPT IN THE VICINITY OF THUNDERSTORMS WHERE SOME VARIABLE GUSTS TO 40 KTS ARE POSSIBLE. WINDS ON TUESDAY WILL BE FROM THE NORTHWEST AT 10 TO 15 KTS. && .LBF WATCHES/WARNINGS/ADVISORIES... NONE. && SYNOPSIS...MASEK SHORT TERM...MASEK LONG TERM...JWS AVIATION...CLB
Hazardous weather outlook, Jul 8, 9:01 PM CDT, 1 hour 10 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTH PLATTE NE 901 PM CDT MON JUL 8 2013 NEZ004>010-022>029-035>038-056>059-069>071-094-100215- SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN- GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON- LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER- WESTERN CHERRY- 901 PM CDT MON JUL 8 2013 /801 PM MDT MON JUL 8 2013/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH CENTRAL NEBRASKA. .DAY ONE...TONIGHT. SEVERE WEATHER REMAINS POSSIBLE INTO THE LATE EVENING HOURS WITH LARGE HAIL AND DAMAGING WINDS POSSIBLE. AT THIS TIME...THE GREATEST THREAT FOR SEVERE STORMS IS MAINLY ALONG AND NORTH OF HIGHWAY 92 FROM OSHKOSH...TO BROKEN BOW. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. ISOLATED SEVERE THUNDERSTORMS ARE POSSIBLE TUESDAY ACROSS ALL OF WESTERN AND NORTH CENTRAL NEBRASKA. STORM DEVELOPMENT COULD COMMENCE ACROSS WESTERN NEBRASKA DURING THE AFTERNOON AND MOVE EAST AND SOUTHEAST. SEVERE THUNDERSTORMS ARE POSSIBLE WEDNESDAY AFTERNOON THROUGH THE EVENING. THE AREA OF CONCERN IS WESTERN NEBRASKA AS A WARM FRONT LIFTS NORTH THROUGH THE REGION. LARGE HAIL AND WIND DAMAGE ARE THE CONCERN BOTH DAYS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED. && THIS PRODUCT IS NOW AVAILABLE...ALONG WITH OTHER WEATHER... HYDROLOGICAL AND CLIMATOLOGICAL INFORMATION...AT HTTP://WWW.WEATHER.GOV/NORTHPLATTE CLB
In the hours before
Local storm report, Jul 8, 8:46 PM CDT, 1 hour 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
846 PM CDT MON JUL 08 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0755 PM TSTM WND GST 1 SE BASSETT 42.57N 99.52W
07/08/2013 E60 MPH ROCK NE PUBLIC
ESTIMATED WIND GUST OF 60 MPH WITH 5 INCH DIAMETER
BRANCHES DOWN.
&&
JGOMEZLocal storm report, Jul 8, 9:10 PM CDT, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
910 PM CDT MON JUL 08 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0905 PM HAIL 10 W ELLSWORTH 42.06N 102.48W
07/08/2013 M0.75 INCH SHERIDAN NE PUBLIC
PENNY SIZE HAIL REPORTED AT 805 PM MDT.
&&
JGOMEZSpecial weather statement, Jul 8, 9:16 PM CDT, 55 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 916 PM CDT MON JUL 8 2013 NEZ004-094-090300- SHERIDAN NE-WESTERN CHERRY NE- 816 PM MDT MON JUL 8 2013 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN CHERRY AND NORTHEASTERN SHERIDAN COUNTIES UNTIL 900 PM MDT... AT 811 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 17 MILES NORTH OF GORDON TO 8 MILES NORTH OF GORDON TO 6 MILES NORTH OF CLINTON...AND MOVING EAST AT 40 MPH. WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN. LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE... GORDON... MERRIMAN... ELI... SHELL LAKE STATE WILDLIFE MANAGEMENT AREA... IRWIN... INTERSECTION OF HIGHWAY 20 AND IRWIN ROAD... HIGHWAY 61 CROSSING THE NIOBRARA RIVER... THIS INCLUDES HIGHWAY 20 BETWEEN MILE MARKERS 102 AND 158. THIS INCLUDES HIGHWAY 61 BETWEEN MILE MARKERS 216 AND 231. IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. BUTTLER
Local storm report, Jul 8, 9:25 PM CDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
925 PM CDT MON JUL 08 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0720 PM TSTM WND DMG 3 W AINSWORTH 42.55N 99.92W
07/08/2013 BROWN NE FIRE DEPT/RESCUE
MACHINE SHED DESTROYED 3 MILES WEST OF AINSWORTH. HOG
SHED AND CATTLE FEEDING SHED SUSTAINED MAJOR DAMAGE 2.5
MILES WEST OF AINSWORTH. DAMAGE TO A DRY FERTLIZER PLANT
2 MILES WEST OF AINSWORTH. WINDS ESTIMATED AT 80 MPH.
&&
CBUTTLERSpecial weather statement, Jul 8, 9:33 PM CDT, 38 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 933 PM CDT MON JUL 8 2013 NEZ004-022-023-090315- GARDEN NE-GRANT NE-SHERIDAN NE- 833 PM MDT MON JUL 8 2013 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN SHERIDAN...WESTERN GRANT AND NORTHERN GARDEN COUNTIES UNTIL 915 PM MDT... AT 830 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 5 MILES NORTHWEST OF BINGHAM TO 7 MILES SOUTHEAST OF CRESCENT LAKE NWR...AND MOVING EAST AT 25 MPH. HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS. LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE... BINGHAM... ASHBY... HYANNIS... FINNEGAN LAKE... KINCAID LAKE... ADAMS FLATS... RACKETT... DOMINICK LAKE... SWEDE LAKE... BOURQUIM HILL... THIS INCLUDES HIGHWAY 2 BETWEEN MILE MARKERS 116 AND 150. THIS INCLUDES HIGHWAY 61 BETWEEN MILE MARKERS 143 AND 165. THESE STORMS MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. TAYLOR
Local storm report, Jul 8, 10:05 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1005 PM CDT MON JUL 08 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0955 PM HAIL 30 SE GORDON 42.50N 101.79W
07/08/2013 E0.88 INCH CHERRY NE PUBLIC
&&
JGOMEZThe office that day
Everything else NWS North Platte, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 8, 7:34 PM CDT | Severe Thunderstorm Warning | LBF | Brown, Keya Paha, Rock | 41 min |
| Jul 8, 8:14 PM CDT | Severe Thunderstorm Warning | LBF | Holt, Rock | 46 min |
| Jul 8, 8:50 PM CDT | Severe Thunderstorm Warning | LBF | Garden, Sheridan | 40 min |
| Jul 8, 9:46 PM CDT | Severe Thunderstorm Warning | LBF | Cherry | 59 min |
| Jul 9, 5:15 PM CDT | Tornado Warning | LBF | Custer | 45 min |
| Jul 9, 5:51 PM CDT | Severe Thunderstorm Warning | LBF | Custer | 54 min |
| Jul 9, 6:02 PM CDT | Severe Thunderstorm Warning | LBF | Custer | 58 min |
| Jul 9, 6:53 PM CDT | Severe Thunderstorm Warning | LBF | Custer | 67 min |
| Jul 9, 6:59 PM CDT | Severe Thunderstorm Warning | LBF | Frontier | 61 min |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.